AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Fixed Points and Nonexpansive Mappings
Edited by: Robert C. Sine
SEARCH THIS BOOK:

Contemporary Mathematics
1983; 253 pp; softcover
Volume: 18
ISBN-10: 0-8218-5018-0
ISBN-13: 978-0-8218-5018-3
List Price: US$39
Member Price: US$31.20
Order Code: CONM/18
[Add Item]

Table of Contents

  • R. E. Bruck -- Asymptotic behavior of nonexpansive mappings
  • F. Deutsch -- A survey of metric selections
  • D. J. Downing -- Some aspects of nonlinear mapping theory and equivalent renormings
  • J. Elton, P.-K. Lim, E. Odell, and S. Szarek -- Remarks on the fixed point problem for nonexpansive maps
  • W. A. Kirk -- Fixed point theory for nonexpansive mappings II
  • T.-C. Lim -- Asymptotic centers in \(c_0,c\) and \(m\)
  • W. O. Ray -- Normally solvable nonlinear operators
  • S. Reich -- Convergence, resolvent consistency, and the fixed point property for nonexpansive mappings
  • R. Sine -- Recurrence of nonexpansive mappings in Banach spaces
  • S. Swaminathan -- Normal structure in Banach spaces and its generalisations
  • R. Torrejon -- Some remarks on nonlinear functional equations
  • T. E. Williamson -- A geometric approach to fixed points of non-self mappings \(T:D\rightarrow X\)
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia